# SDR LR7A2021011402762

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS4300
- Condition: Cracked
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX B INSPECTION, FOUND THE LT FS 557 LOWER BOW BEAM UPPER END WITH DAMAGE FOUND ON EXISTING REPAIR LBL 62, WL 199.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-14 NR 1000327400.
